MAUDE Adverse Event Report: ARTHREX, INC. BURR, ROUND, 8 FLUTE 4.0MM X 13CM; BURR,SURGICAL

ARTHREX, INC. BURR, ROUND, 8 FLUTE 4.0MM X 13CM; BURR,SURGICAL
Model Number BURR, ROUND, 8 FLUTE 4.0MM X 13CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery there were metal shavings produced in the knee joint.Per complaint reporter there was no harm for patient, operator or third party.No further information received.Update 18-may-26: further information was provided that the issue was discovered after interoperative use of the burr and metal debris was visible on the monitor screen.The joint was cleaned and no parts remained inside the patient.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
BURR, ROUND, 8 FLUTE 4.0MM X 13CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25278264
Report Number1220246-2026-02982
Device Sequence Number9567707
Product Code GFF
UDI-Device Identifier00888867043626
UDI-Public(01)00888867043626(11)250925(17)300831(10)15504031
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, ROUND, 8 FLUTE 4.0MM X 13CM
Device Catalogue NumberAR-8400RBE
Device Lot Number15504031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown